Separability of analytic images of some Banach spaces

J. Globevnik

Compositio Mathematica (1979)

  • Volume: 38, Issue: 3, page 347-354
  • ISSN: 0010-437X

How to cite


Globevnik, J.. "Separability of analytic images of some Banach spaces." Compositio Mathematica 38.3 (1979): 347-354. <>.

author = {Globevnik, J.},
journal = {Compositio Mathematica},
keywords = {Analytic Map; Density Character},
language = {eng},
number = {3},
pages = {347-354},
publisher = {Sijthoff et Noordhoff International Publishers},
title = {Separability of analytic images of some Banach spaces},
url = {},
volume = {38},
year = {1979},

AU - Globevnik, J.
TI - Separability of analytic images of some Banach spaces
JO - Compositio Mathematica
PY - 1979
PB - Sijthoff et Noordhoff International Publishers
VL - 38
IS - 3
SP - 347
EP - 354
LA - eng
KW - Analytic Map; Density Character
UR -
ER -


  1. [1] S. Dineen: Growth properties of pseudoconvex domains and domains of holomorphy in locally convex linear topological vector spaces. Math. Ann.226 (1977) 229-236. Zbl0356.46047MR492395
  2. [2] L. Drewnowski: An extension of a theorem of Rosenthal on operators acting from 1∞(Γ). Studia Math.57 (1976) 209-215. Zbl0351.46008
  3. [3] L. Drewnowski: Un théoreme sur les opérateurs de 1∞(Γ). C. R. Acad. Sc. Paris, Ser A, 281 (1975) 967-969. Zbl0323.46014
  4. [4] J. Globevnik: On the range of analytic functions into a Banach space. Infinite Dim. Holomorphy Appl. (Matos Ed.) North Holland Math. Studies12 (1977) pp. 201-209. Zbl0369.46027MR499227
  5. [5] J. Globevnik: On the ranges of analytic maps in infinite dimensions. (To appear in Advances in Holomorphy, Barroso Ed., North Holland). Zbl0407.46041MR520666
  6. [6] J. Globevnik: On the range of analytic maps on c0(Γ). (To appear in Boll. Un. Mat. Ital.) 
  7. [7] E. Hille, R.S. Phillips: Functional Analysis and semi-groups. Amer. Math. Soc. Colloq. Publ.31 (1957). Zbl0078.10004MR89373
  8. [8] B. Josefson: A counterexample in the Levi problem. Proc. Inf. Dim. Holomorphy. Lecture Notes in Math.364, pp. 168-177, Springer1974. Zbl0285.32017MR393575
  9. [9] B. Josefson: Some remarks on Banach valued polynomials on c0(A). Infinite Dim. Holomorphy Appl. (Matos Ed.) North Holland Math. Studies12 (1977) pp. 231-238. Zbl0373.46049MR512201
  10. [10] E. Lacey, R.J. Whitley: Conditions under which all the bounded linear maps are compact. Math. Ann.158 (1965) 1-5. Zbl0141.32102MR173159
  11. [11] L. Nachbin: Topology on spaces of holomorphic mappings. Erg. der Math., Bd. 47, Springer1969. Zbl0172.39902MR254579
  12. [12] H.P. Rosenthal: On relatively disjoint families of measures, with some applications to Banach space theory. Studia Math.37 (1970) 13-16. Zbl0227.46027MR270122

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.